Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2017, Article ID 2741925, 7 pages
https://doi.org/10.1155/2017/2741925
Research Article

A Wave Splitter with Simple Structure Based on Biaxial Anisotropic Medium

School of Electrical Engineering, Beijing Jiaotong University, Beijing 100044, China

Correspondence should be addressed to Hui Huang; nc.ude.utjb@gnauhh

Received 12 March 2017; Revised 20 April 2017; Accepted 27 April 2017; Published 23 May 2017

Academic Editor: Giuseppe Castaldi

Copyright © 2017 Chushun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chushun Zhang, Hui Huang, Luchen Huang, Yaru Dong, and Xiaoyu Liu, “A Wave Splitter with Simple Structure Based on Biaxial Anisotropic Medium,” International Journal of Antennas and Propagation, vol. 2017, Article ID 2741925, 7 pages, 2017. https://doi.org/10.1155/2017/2741925.